# SDR HYIA2020013129001

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 38,419 hours, 38,650 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 722095
- Part serial: 1127172
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE PILOT NOTED A BURNING SMELL IN FLIGHT, CABIN FAN CIRCUIT BREAKER POPPED.  MAINTENANCE INSPECTED AND DETERMINED TO BE HEATER FAN INOPERATIVE, SYSTEM WAS DISABLED AND PLACED ON MEL, ADDITIONAL DETAILS CAN BE PROVIDED AFTER RECEIPT OF TEARDOWN INSPECTION REPORT.
